# SDR AWXA200200770

- Difficulty date: August 10, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498158
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON THE UPPER AFT END OF STRINGER 26 R/H, BS 380 (E&E COMPARTMENT).  MAINTENANCE REMOVED 1 EACH STRINGER SPLICE BS 360, 2 EACH STRINGER CLIPS BS 360 & BS 380, AND CUTOUT DAMAGED SECTION OF STRINGER BS 363 TO BS 387. FABRICATED A NEW SECTION OF STRINGER, 2 EACH SPLICES, 2 EACH SHIMS, AND INSTALLED REPAIR PARTS AND 2 EACH (REMOVED) STRINGER CLIPS IAW B737-200 SRM 53-10-3, FIG. 1, PG. 3-9.
